An analytic description of the class of rational associative functions

Katarzyna Domańska

Abstract


We dael with the following problem: which rational functions of two variables are associative? We provide a complete answer to that question.

Keywords


associativity; rational function; polynomial in two variables

Mathematics Subject Classification


39B22

References


Aczél, J. "Lectures on functional equations and their applications." New York-London: Academic Press, 1966.

Chéritat, A. "Fractions rationnelles associatives et corps quadratiques." Revue des Mathématiques de l’Enseignement Supérieur 109 (1998-1999): 1025-1040.

Domańska, K. "Cauchy type equations related to some singular associative operations." Glas. Mat. 31 (1996): 135-149.

Domańska, K. and R. Ger. "Addition formulae with singularities." Ann. Math. Sil. 18 (2004): 7-20.

Losonczi, L. "Local solutions of functional equations." Glas. Mat. 25 (1990): 57-67.


Full Text: PDF

Download statistics: 2670



e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej